# SDR QXEA2009010600004

- Difficulty date: January 4, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,416 hours, 16,522 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch Panel
- Part number: 82410924003
- Condition: Failed
- Location: Light Controls
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI - UNABLE TO SELECT ANTI COLLISION LIGHT RED.  SWITCH SEEMS TO HAVE FAILED INTERNALLY.  FLT DATA RECORDER CAUTION LIGHT ALSO DISPLAYED.  REMOVED AND REPLACED LIGHT SWITCH PANEL IAW TASK 33-44-03-000-801 AND 33-44-03-400-801, OPS CHECK GOOD.  RETURNED TO SERVICE.
